# SDR CALA2019121602206

- Difficulty date: December 13, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Make and model: Airbus A319-132
- Aircraft time: 44,628 hours, 22,749 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5347105221000
- Condition: Corroded
- Location: Frames 63-65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO FR63-FR65 STR31R STRINGER SPLICE CORROODED. THE  STRINGER SPLICE WAS REPLACED IAW SRM 51-72-11 REV129,  INSTALLED PER SRM 51- 42-11 REV129 AND DWG E53476160 ISSUE AE.
